# SDR RMXA360610

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 9,656 hours, 16,359 cycles
- Engine: Pwa PT6A67B
- Engine time: 9,118 hours, 15,262 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5540 · Rudder Structure
- Part: Strake
- Part number: 5554012146
- Part serial: NA
- Condition: Cracked
- Location: Rudder
- Part time: 9,656 hours, 16,539 cycles
- Component: Trim Tab
- Component part number: 5554012134
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAKE ATTATCHED TO THE T/E OF THE RUDDER TRIM TAB CRACKED ALONG RIVET LINE VERTICALLY TO APPROX 3 IN FROM THE BOTTOM, WHERE THE CRACK EXTENDED OUTWARDS TO THE LT EDGE. THE STRAKE IS APPROX 3 IN WIDE AND IS ATTACHED TO THE TABS T/E WITH A RIVET LINE AT THE CTR AND EXTENDS AN INCH ON EITHER SIDE OF THE TAB, WITH NO SUPPORT.
